A reduction technique in Waring's problem, I
Acta Arithmetica, Tome 65 (1993) no. 2, pp. 147-161
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_65_2_147_161,
author = {Kent Boklan},
title = {A reduction technique in {Waring's} problem, {I}},
journal = {Acta Arithmetica},
pages = {147--161},
year = {1993},
volume = {65},
number = {2},
doi = {10.4064/aa-65-2-147-161},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-65-2-147-161/}
}
Kent Boklan. A reduction technique in Waring's problem, I. Acta Arithmetica, Tome 65 (1993) no. 2, pp. 147-161. doi: 10.4064/aa-65-2-147-161
Cité par Sources :